# SDR 2024FA0000940

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Aircraft: N22807
- Make and model: Cessna 172S
- Aircraft serial: 172S12914
- Aircraft time: 1,928 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 05412024
- Condition: Loose
- Location: Zone 700
- Part time: 100 hours
- Component: Landing Gear, Cessna
- Component part number: 05411989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ATTACH BUSHING P/N 0541202-4 LINER BECAME DISBONDED CREATING PLAY IN THE GEAR LEG. THIS AIRCRAFT IS OUTSIDE THE S.N. RANGE OF SEL-32-08 YET HAS THE SAME PROBLEM. THIS BUSHING HAD BEEN REPLACED AT THE LAST 100HR INSPECTION, IT LASTED 100HRS.
